# SDR MASA2019122512205

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 20,535 hours, 15,670 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE,  NLG WOULD NOT RETRACT.  PLACED ON MEL.
